# SDR AALA201506099002

- Difficulty date: June 6, 2015
- Submitted: June 9, 2015
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 38,077 hours, 26,160 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: D5725258005
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK, RT WING RIB 5 FITTING HAS CORROSION AT SEVERAL FASTENER HOLES.  REPAIRED RT WING RIB 5 FITTING IAW EA 251604.
